File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: Operators on Banach algebra valued function spaces

TitleOperators on Banach algebra valued function spaces
Authors
Issue Date1992
PublisherTamkang University Press.
Citation
Tamkang Journal of Mathematics, 1992, v. 23, p. 233-238 How to Cite?
淡江數學, 1992, v. 23, p. 233-238 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75287
ISSN
2015 SCImago Journal Rankings: 0.338

 

DC FieldValueLanguage
dc.contributor.authorChan, JTen_HK
dc.date.accessioned2010-09-06T07:09:42Z-
dc.date.available2010-09-06T07:09:42Z-
dc.date.issued1992en_HK
dc.identifier.citationTamkang Journal of Mathematics, 1992, v. 23, p. 233-238en_HK
dc.identifier.citation淡江數學, 1992, v. 23, p. 233-238-
dc.identifier.issn0049-2930en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75287-
dc.languageengen_HK
dc.publisherTamkang University Press.en_HK
dc.relation.ispartofTamkang Journal of Mathematicsen_HK
dc.relation.ispartof淡江數學-
dc.titleOperators on Banach algebra valued function spacesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0049-2930&volume=23&spage=233&epage=238&date=1992&atitle=Operators+on+Banach+algebra+valued+function+spacesen_HK
dc.identifier.emailChan, JT: jtchan@hkucc.hku.hken_HK
dc.identifier.authorityChan, JT=rp00663en_HK
dc.identifier.hkuros35081en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats